Aa
A
A
Close
Avatar universal
Share some Advice
Hi i am trying to conceive, I have been taking Gono F 150mg for a week (7) days and super monitoring and a shot of oviderill the following Monday, and Tuesday and Wednesday I had my husband’s semen inserted in me, IUI.  I am in my 4th day of waiting and I have experienced some cramping and spotting of dark blood since the procedure.  This is my 3rd IUI and I am so excited but nervous at the same time.  I don’t remember having any spotting my last to pregnancy and the last one was 15 years ago.  I’m bold.  Well I am crossing my fingers and hopping everything goes, this is a painful and costing procedure.  I just want to know did anybody experience this.  I hope my cycle is not starting it is almost two weeks early.
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
No, your cycle would not start this early. The bleeding or dark blood could be due to ovulation or the procedure or withdrawal bleeding due to the medication you took. It’s too early to predict any thing. So, please keep your finger crossed and take a blood test for HCG estimation 12-14 days after the procedure or as advised by the doctor. Take care!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources
Top Children's Health Answerers
13167 tn?1327197724
Blank
RockRose
Austin, TX
Avatar f tn
Blank
leviblack